Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 1

All articles in this issue are freely accessible.

Simplicity and the stable rank of some free product C*-algebras
Kenneth J. Dykema.
Trans. Amer. Math. Soc. 351 (1999), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473439
An algorithm for calculating the Nielsen number on surfaces with boundary
Joyce Wagner.
Trans. Amer. Math. Soc. 351 (1999), 41-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401531
Rotating an interval and a circle
Alexander Blokh and Michal Misiurewicz.
Trans. Amer. Math. Soc. 351 (1999), 63-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621717
Maximal function estimates of solutions to general dispersive partial differential equations
Hans P. Heinig and Sichun Wang.
Trans. Amer. Math. Soc. 351 (1999), 79-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458324
Large time asymptotics of solutions to the generalized Benjamin-Ono equation
Nakao Hayashi and Pavel I. Naumkin.
Trans. Amer. Math. Soc. 351 (1999), 109-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491867
Classifying 2-groups by coclass
M. F. Newman and E. A. O'Brien.
Trans. Amer. Math. Soc. 351 (1999), 131-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458332
Monomial Bases for $H^{*}(\mathbf{C}P^{∞}×\mathbf{C}P^{∞})$ over $\mathcal A(p)$
M. D. Crossley.
Trans. Amer. Math. Soc. 351 (1999), 171-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451596
Reducibility of some induced representations of $p$-adic unitary groups
Fiona Murnaghan and Joe Repka.
Trans. Amer. Math. Soc. 351 (1999), 193-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491871
Turnpike property for extremals of variational problems with vector-valued functions
A. J. Zaslavski.
Trans. Amer. Math. Soc. 351 (1999), 211-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458340
Properties of some families of hypergeometric orthogonal polynomials in several variables
J. F. van Diejen.
Trans. Amer. Math. Soc. 351 (1999), 233-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433128
Density doubling, double-circulants, and new sphere packings
Alexander Vardy.
Trans. Amer. Math. Soc. 351 (1999), 271-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1466959
Existence and uniqueness for a degenerate parabolic equation with $L^{1}$-data
F. Andreu, J. M. Mazón, S. Segura de León and J. Toledo.
Trans. Amer. Math. Soc. 351 (1999), 285-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433108
The Krein-Milman theorem in operator convexity
Corran Webster and Soren Winkler.
Trans. Amer. Math. Soc. 351 (1999), 307-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615970
Operator valued weights without structure theory
Tony Falcone and Masamichi Takesaki.
Trans. Amer. Math. Soc. 351 (1999), 323-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443873
Multi-separation, centrifugality and centripetality imply chaos
Jiehua Mai.
Trans. Amer. Math. Soc. 351 (1999), 343-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473450
Scrambled sets of continuous maps of 1-dimensional polyhedra
Jiehua Mai.
Trans. Amer. Math. Soc. 351 (1999), 353-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473451
On sectional genus of quasi-polarized 3-folds
Yoshiaki Fukuma.
Trans. Amer. Math. Soc. 351 (1999), 363-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487615
Combinatorial families that are exponentially far from being listable in Gray code sequence
Ted Chinburg, Carla D. Savage and Herbert S. Wilf.
Trans. Amer. Math. Soc. 351 (1999), 379-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487609
On the unitary dual of $Spin(2n,\mathbb C)$
Alfredo O. Brega.
Trans. Amer. Math. Soc. 351 (1999), 403-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473432
Ergodic sequences in the Fourier-Stieltjes algebra and measure algebra of a locally compact group
Anthony To-Ming Lau and Viktor Losert.
Trans. Amer. Math. Soc. 351 (1999), 417-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487622